Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 325423, 12 pages
http://dx.doi.org/10.1155/2012/325423
Research Article

Magnetohydrodynamic Stability of Streaming Jet Pervaded Internally by Varying Transverse Magnetic Field

Basic and Applied Sciences Department, College of Engineering and Technology, Arab Academy for Science & Technology and Maritime Transport (AASTMT), P.O. Box 2033 Elhorria, Cairo, Egypt

Received 9 October 2011; Accepted 12 December 2011

Academic Editor: Alexei Mailybaev

Copyright © 2012 Alfaisal A. Hasan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alfaisal A. Hasan, “Magnetohydrodynamic Stability of Streaming Jet Pervaded Internally by Varying Transverse Magnetic Field,” Mathematical Problems in Engineering, vol. 2012, Article ID 325423, 12 pages, 2012. https://doi.org/10.1155/2012/325423.